# SDR QXEA2022031800119

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N635QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000731
- Aircraft time: 10,561 hours, 6,601 cycles
- Engine: Ge CF348E2
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: None
- Part number: 8295007
- Part serial: ATC57545
- Condition: Leaking
- Location: #1 Engine
- Part time: 10,559 hours, 6,599 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL DRIPPING FROM #1 ENG FUEL PUMP MAIN SEAL DRAIN LINE. REMOVED #1 ENGINE FUEL PUMP REF E175 AMM TASK 73-11-01-000-801-A STEP 1-7 AND GE LMM 73-00-00-800-802 STEPS 1-7, 8 IS N/A AND STEP 9. INSTALLED NEW #1 ENGINE FUEL PUMP REF AMM 73-11-01-400-801-A. OPS AND LEAK CHECKS GOOD.
